Alert archive / Missouri / Tornado Warnings in 2008
Tornado Warning 160, NWS Springfield, MO
NWS Springfield, MO issued this tornado warning at Jun 19, 2008, 3:39 PM CDT for Christian County, Greene County, Webster County, Missouri. It was in force for 66 min. 13 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 19, 2008, 3:39 PM CDT (20:39 UTC)
- Expired
- Jun 19, 2008, 4:45 PM CDT
- In force
- 66 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
Counties Christian County, MO, Greene County, MO, Webster County, MO
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 19, 3:39 PM CDT | TSTM WND GST 65 | Springfield, MO | |
| Jun 19, 3:40 PM CDT | HAIL 1 | 2 E Springfield, MO | |
| Jun 19, 3:41 PM CDT | TSTM WND DMG | 5 E Springfield, MO | MULTIPLE TREES OVER ROAD AND POWER LINES. |
| Jun 19, 3:42 PM CDT | HAIL 1 | 3 E Springfield, MO | |
| Jun 19, 3:43 PM CDT | TSTM WND DMG | 4 Ene Springfield, MO | ROOF COLAPSED AT THE SOFA MART STORE NEAR HWY 65 AND DIVISION ST |
| Jun 19, 3:43 PM CDT | TSTM WND DMG | 4 Ene Springfield, MO | ROOF COLAPSED AT THE SOFA MART STORE NEAR HWY 65 AND DIVISION ST |
| Jun 19, 3:45 PM CDT | TSTM WND DMG | 4 Ene Springfield, MO | 36 INCH DIAMETER TREE NEAR FARM RD 132 SNAPPED NEAR ITS BASE. |
| Jun 19, 3:45 PM CDT | TSTM WND GST 60 | 2 Se Springfield, MO | HIGHWAY 65 AT BATTLEFIELD ROAD. |
| Jun 19, 3:46 PM CDT | HAIL 2.75 | 4 E Springfield, MO | BASEBALL HAIL AT CHESTNUT AND HIGHWAY 65. |
| Jun 19, 3:50 PM CDT | TSTM WND DMG | 3 E Springfield, MO | MAJOR DAMAGE TO A HOME ON MONROE STREET. A LARGE TREE WAS BLOWN INTO THE HOUSE. |
| Jun 19, 3:50 PM CDT | TSTM WND DMG | 4 N Ozark, MO | LARGE TREE BLOWN DOWN NORTH OF THE MILLWOOD SUBDIVISION. |
| Jun 19, 4:00 PM CDT | TSTM WND DMG | 3 N Ozark, MO | LARGE TREE BLOWN DOWN AT HIGHWAYS J AND NN. |
| Jun 19, 4:13 PM CDT | TSTM WND GST 70 | 3 Nnw Ozark, MO | INTERSECTION OF HIGHWAY 65 AT HIGHWAY J. ALSO DIME HAIL COVERING GROUND. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 19, 2:07 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 8.7 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 756 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 879 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- 135 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS53 KSGF 192041
TORSGF
MOC043-077-225-192145-
/O.NEW.KSGF.TO.W.0160.080619T2039Z-080619T2145Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
339 PM CDT THU JUN 19 2008
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* TORNADO WARNING FOR...
EASTERN CHRISTIAN COUNTY IN SOUTHWEST MISSOURI...
SOUTHEASTERN GREENE COUNTY IN SOUTHWEST MISSOURI...
SOUTHWESTERN WEBSTER COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 445 PM CDT.
* AT 336 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
TORNADO NEAR HIGHWAY 65 ON THE EAST SIDE OF SPRINGFIELD...MOVING
SOUTH AT 19 MPH. NUMEROUS REPORTS OF WIND OVER 70 MPH AND HAIL TO
THE SIZE OF GOLF BALLS HAVE BEEN RECEIVED ON THE NORTHEAST SIDE OF
SPRINGFIELD.
* THE TORNADO WILL BE NEAR...
ROGERSVILLE BY 355 PM CDT.
OZARK BY 405 PM CDT.
SPARTA BY 415 PM CDT.
THIS TORNADO WARNING EXTENDS THE ORIGINAL TORNADO WARNING WESTWARD
INTO THE EASTERN SECTIONS OF SPRINGFIELD AS WELL AS SOUTH INTO
CHRISTIAN COUNTY.
THE TOWNS OF LINDEN...BRUNER...CHRISTIAN CENTER...OLDFIELD...CHADWICK
AND GARRISON ARE ALSO IN THE PATH OF THIS TORNADIC STORM. THIS ALSO
INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 83 AND 90.
IN ADDITION TO A TORNADO...THIS STORM IS CAPABLE OF PRODUCING LARGE
DAMAGING HAIL UP TO GOLF BALL SIZE...AND DESTRUCTIVE STRAIGHT LINE
WINDS IN EXCESS OF 70 MPH.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 3721 9330 3728 9309 3709 9290 3701 9290
3700 9291 3683 9291 3683 9322
TIME...MOT...LOC 2039Z 340DEG 17KT 3717 9317
$$
RUNNELS4 follow-up statements
000
WWUS53 KSGF 192048
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
346 PM CDT THU JUN 19 2008
MOC043-077-225-192145-
/O.CON.KSGF.TO.W.0160.000000T0000Z-080619T2145Z/
GREENE MO-WEBSTER MO-CHRISTIAN MO-
346 PM CDT THU JUN 19 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 445 PM CDT FOR EASTERN
CHRISTIAN...SOUTHEASTERN GREENE AND SOUTHWESTERN WEBSTER COUNTIES...
AT 341 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO ALONG HIGHWAY 65 ON THE EAST SIDE OF
SPRINGFIELD...MOVING SOUTH AT 20 MPH.
THIS TORNADO WILL BE NEAR...
ROGERSVILLE BY 355 PM CDT.
OZARK BY 405 PM CDT.
SPARTA BY 415 PM CDT.
DAMAGE INCLUDING THE ROOF OFF THE SOFA MART BUILDINGS...ALONG WITH
SIGNS AND DEBRIS ON INTERSTATE 44 HAS BEEN RECEIVED.
RESIDENTS SOUTH OF HIGHWAY 60 ALONG HIGHWAY 65 SHOULD SEEK SHELTER
IMMEDIATELY.
IN ADDITION TO A TORNADO...THIS STORM IS CAPABLE OF PRODUCING LARGE
DAMAGING HAIL UP TO GOLF BALL SIZE...AND DESTRUCTIVE STRAIGHT LINE
WINDS IN EXCESS OF 70 MPH.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 3721 9330 3728 9309 3709 9290 3701 9290
3700 9291 3683 9291 3683 9322
TIME...MOT...LOC 2046Z 340DEG 17KT 3714 9316
$$
RUNNELS000
WWUS53 KSGF 192051
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
349 PM CDT THU JUN 19 2008
MOC043-077-225-192145-
/O.CON.KSGF.TO.W.0160.000000T0000Z-080619T2145Z/
GREENE MO-WEBSTER MO-CHRISTIAN MO-
349 PM CDT THU JUN 19 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 445 PM CDT FOR EASTERN
CHRISTIAN...SOUTHEASTERN GREENE AND SOUTHWESTERN WEBSTER COUNTIES...
AT 350 PM CDT...SPOTTERS REPORT A ROTATING FUNNEL CLOUD AT 125 AND
HIGHWAY 60. THIS IS IN LINE WITH REPORTS RECEIVED OF DAMAGE ALONG
HIGHWAY 65. THIS TORNADIC STORM IS MOVING SOUTH AT 20 MPH.
THIS TORNADO WILL BE NEAR...
WEST OF ROGERSVILLE THROUGH 4 PM CDT.
OZARK AND AREAS EAST OF OZARK THROUGH 410 PM CDT.
SPARTA BY 415 PM CDT.
THE TOWNS OF LINDEN...BRUNER...OLDFIELD...CHRISTIAN CENTER...CHADWICK
AND GARRISON ARE ALSO POTENTIALLY IN THE PATH OF THIS TORNADO.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 3721 9330 3728 9309 3709 9290 3701 9290
3700 9291 3683 9291 3683 9322
TIME...MOT...LOC 2049Z 340DEG 17KT 3713 9315
$$
RUNNELS
RUNNELS000
WWUS53 KSGF 192106
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
403 PM CDT THU JUN 19 2008
MOC077-225-192113-
/O.CAN.KSGF.TO.W.0160.000000T0000Z-080619T2145Z/
GREENE MO-WEBSTER MO-
403 PM CDT THU JUN 19 2008
...THE TORNADO WARNING FOR SOUTHEASTERN GREENE AND SOUTHWESTERN
WEBSTER COUNTIES IS CANCELLED...
THE TORNADIC STORM THAT PRODUCED DAMAGE ON THE EAST SIDE OF
SPRINGFIELD ALONG HIGHWAY 65 HAS MOVED SOUTH OF THE GREENE AND
CHRISTIAN BORDER ENDING THE THREAT FOR GREENE AND WEBSTER COUNTIES.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
THURSDAY EVENING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.
LAT...LON 3709 9326 3709 9307 3700 9291 3683 9291
3683 9322
TIME...MOT...LOC 2103Z 349DEG 29KT 3702 9316
$$
MOC043-192145-
/O.CON.KSGF.TO.W.0160.000000T0000Z-080619T2145Z/
CHRISTIAN MO-
403 PM CDT THU JUN 19 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 445 PM CDT FOR EASTERN
CHRISTIAN COUNTY...
AT 401 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO BETWEEN OZARK AND LINDEN...MOVING SOUTH AT 33 MPH.
81 MPH WINDS HAVE ALSO BEEN REPORTED WITH THIS STORM AT 345 PM. IN
ADDITION TO A LIKELY TORNADO...THIS STORM WILL PRODUCE WIDESPREAD
WINDS TO 80 MPH.
RESIDENTS OF OZARK...LINDEN...SPARTA...CHRISTIAN CENTER AND CHADWICK
SHOULD SEEK SHELTER IMMEDIATELY.
HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW. IF YOU WAIT
TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE.
LAT...LON 3709 9326 3709 9307 3700 9291 3683 9291
3683 9322
TIME...MOT...LOC 2103Z 349DEG 29KT 3702 9316
$$
RUNNELS000
WWUS53 KSGF 192121
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
417 PM CDT THU JUN 19 2008
MOC043-192145-
/O.CON.KSGF.TO.W.0160.000000T0000Z-080619T2145Z/
CHRISTIAN MO-
417 PM CDT THU JUN 19 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 445 PM CDT FOR EASTERN
CHRISTIAN COUNTY...
AT 415 PM CDT...TRAINED WEATHER SPOTTERS CONTINUED TO REPORT WIND
OVER 70 MPH ASSOCIATED WITH A TORNADIC STORM OVER NORTHEAST
CHRISTIAN COUNTY. THIS STORM EARLIER PRODUCED DAMAGE TO THE SOFA
MART AND OTHER STRUCTURES ALONG HIGHWAY 65 IN SPRINGFIELD...ALONG
WITH DOWNING TREES AND POWER LINES SOUTHWARD INTO CHRISTIAN
COUNTY.
IN ADDITION TO THE TORNADO THREAT...WIDESPREAD HURRICANE STRENGTH
WINDS WILL LIKELY DOWN TREES AND CAUSE STRUCTURAL DAMAGE OVER
EASTERN CHRISTIAN COUNTY.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 3709 9326 3709 9307 3700 9291 3683 9291
3683 9322
TIME...MOT...LOC 2117Z 349DEG 29KT 3691 9313
$$
RUNNELSWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this tornado warning went out at Jun 19, 3:31 PM CDT, 8 minutes earlier.
Area forecast discussion, Jun 19, 3:31 PM CDT, 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 331 PM CDT THU JUN 19 2008 .DISCUSSION... THUNDERSTORMS HAVE DEVELOPED ACROSS THE CENTRAL PORTION OF THE CWA THIS AFTERNOON...ALONG A BOUNDARY ROUGHLY LOCATED ALONG THE HIGHWAY 65 CORRIDOR. STRONG TO SEVERE STORMS HAVE DEVELOP AS ML CAPE OF 1200 TO 2000 J/KG AND 0-6KM BULK SHEAR AROUND 30KT IS LOCATED ACROSS THE AREA. WITH THE INSTABILITY...SHEAR AND STEEP LAPSE RATES LARGE HAIL WILL BE POSSIBLE WITH THESE STORMS. THE TORNADO THREAT LOOKS TO BE LIMITED DUE TO THE LACK OF LOW LEVEL SHEAR...HOWEVER WITH THE DEEP LAYER SHEAR SUPERCELLS ARE POSSIBLE...SO CANNOT RULE OUT AN ISOLATED TORNADO. IN ADDITION TO THIS ACTIVITY...AN UPPER LEVEL SHORTWAVE IS MOVE ACROSS THE CENTRAL PLAINS. THIS SHORTWAVE IS THE FOCUS FOR THUNDERSTORM DEVELOPMENT FROM NORTH CENTRAL OKLAHOMA INTO IOWA. THIS SHORTWAVE WILL CONTINUE TO PUSH TOWARDS THE AREA THIS AFTERNOON AND EVENING. AS A RESULT THE THUNDERSTORMS ACROSS KANSAS AND NEBRASKA WILL PUSH INTO THE AREA THIS EVENING. WIND SHEAR AND INSTABILITY WILL REMAIN SIGNIFICANT ENOUGH TO SUPPORT SEVERE THUNDERSTORMS THIS EVENING. THE MAIN HAZARDS WITH THESE STORM WILL BE LARGE HAIL AND DAMAGING WINDS. ALSO...THESE STORMS WILL BE CAPABLE OF PRODUCING VERY HEAVY RAINFALL AND LOCALIZED FLASH FLOODING. THUNDERSTORM CHANCES WILL LINGER ACROSS THE AREA THROUGH FRIDAY AS THE STORM SYSTEM SLOWLY PUSHES THROUGH THE AREA. SATURDAY THE UPPER LEVEL RIDGE IS EXPECTED TO PUSH EAST INTO THE AREA...BRING WARMER TEMPERATURES AND DRY WEATHER THROUGH THE WEEKEND INTO THE START OF THE WORK WEEK. TUESDAY AN UPPER LEVEL SHORTWAVE IS EXPECTED TO FLATTEN THE RIDGE AND PRODUCE RAIN ACROSS THE AREA THROUGH WEDNESDAY. WISE && .AVIATION... FOR THE 18Z TAF PACKAGE...THE AREA HAS DESTABILIZED EARLY THIS AFTERNOON WITH LITTLE OR NO CAP IN PLACE. THIS HAS CAUSED ISOLATED THUNDERSTORMS TO DEVELOP INVOF SGF...AND A FEW ARE BEGINNING TO DEVELOP IN THE JLN AREA AS WELL. THIS WILL LIKELY PERSIST THROUGH THE AFTERNOON AND INTO THE EVENING HOURS BEFORE EVENTUALLY DYING OFF. A CONVECTIVE COMPLEX WILL LIKELY INITIATE OVER NEBRASKA AND KANSAS...AND MOVE SOUTH SOUTHEAST OVERNIGHT. THIS WILL LIKELY IMPACT BOTH SGF AND JLN WITH THUNDERSTORMS...AS WELL AS LOWERED CEILINGS WITH THE STORMS...AND POTENTIALLY IN THE WAKE OF THE ACTIVITY AS WELL. AT THIS TIME...IT LOOKS TO CLEAR OUT BY AT LEAST 15Z. BARJENBRUCH && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Jun 19, 2:30 PM CDT, 1 hour 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 230 PM CDT THU JUN 19 2008 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-201930- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 230 PM CDT THU JUN 19 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. WEATHER HAZARDS EXPECTED: THUNDERSTORMS CAPABLE OF PRODUCING GOLF BALL SIZE HAIL... DAMAGING WINDS IN EXCESS OF 70 MPH...AND LOCALLY HEAVY RAINFALL. AREAS AFFECTED AND TIMING: SCATTERED THUNDERSTORMS HAVE DEVELOPED ALONG AND JUST EAST OF HIGHWAY 65 THIS AFTERNOON. THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS...AND SHOULD REMAIN ALONG THE HIGHWAY 65 CORRIDOR. THIS EVENING...A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL MOVE SOUTHEAST INTO THE OUTLOOK AREA...GENERALLY WEST OF AN OSAGE BEACH TO WEST PLAINS LINE. LARGE HAIL AND DAMAGING WINDS WILL BE POSSIBLE WITH THESE OF STORMS ALSO. DISCUSSION: AN UNSTABLE AIRMASS HAS DEVELOPED ACROSS THE OUTLOOK AREA THIS AFTERNOON. WITHIN THIS INSTABILITY...THUNDERSTORMS HAVE DEVELOPED ALONG A BOUNDARY ROUGHLY ALONG HIGHWAY 65. THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS. IN ADDITION...AN UPPER LEVEL DISTURBANCE IS MOVING ACROSS THE CENTRAL PLAINS THIS AFTERNOON...WITH THUNDERSTORMS DEVELOPING FROM NORTH CENTRAL OKLAHOMA INTO SOUTHWESTERN IOWA. THESE STORMS WILL MOVE INTO THE OUTLOOK AREA THIS EVENING. DAMAGING WINDS AND LARGE HAIL WILL BE POSSIBLE WITH THESE STORMS. IN ADDITION TO THE SEVERE THREAT...LOCALLY HEAVY RAINFALL AND FLASH FLOODING WILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THUNDERSTORM CHANCES WILL CONTINUE INTO FRIDAY AS A FRONT MOVES THROUGH THE AREA. SEVERE STORMS ARE NOT EXPECTED AT THIS TIME. THUNDERSTORMS WILL BE POSSIBLE DURING THE MIDDLE HALF OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ALONG AND WEST OF AN OSAGE BEACH TO WEST PLAINS LINE THROUGH THIS EVENING. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) WISE
In the hours before
Local storm report, Jun 19, 3:06 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
306 PM CDT THU JUN 19 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0257 PM HAIL 1 SE PLEASANT HOPE 37.45N 93.26W
06/19/2008 E1.75 INCH POLK MO AMATEUR RADIO
&&
KARDELLSpecial weather statement, Jun 19, 3:29 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 329 PM CDT THU JUN 19 2008 MOZ082-192130- TEXAS MO- 329 PM CDT THU JUN 19 2008 ...SIGNIFICANT WEATHER ALERT FOR WESTERN AND SOUTHERN TEXAS COUNTY UNTIL 430 PM CDT... AT 327 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12 MILES NORTH OF MOUNTAIN GROVE...MOVING SOUTHEAST AT 20 MPH. NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. RUNNELS
Local storm report, Jun 19, 3:33 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
333 PM CDT THU JUN 19 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0331 PM HAIL BENDAVIS 37.30N 92.21W
06/19/2008 E1.00 INCH TEXAS MO PUBLIC
&&
KARDELLLocal storm report, Jun 19, 3:36 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
336 PM CDT THU JUN 19 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0330 PM TSTM WND GST 2 NE SPRINGFIELD 37.22N 93.26W
06/19/2008 M57 MPH GREENE MO AMATEUR RADIO
NEAR HIGHWAY 744 AND INTERSTATE 44 60 TO 70 MPH GUST AT
HIGHWAY 65 AND INTERSTATE 44
&&
KARDELLLocal storm report, Jun 19, 3:37 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
337 PM CDT THU JUN 19 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0336 PM HAIL 3 E SPRINGFIELD 37.20N 93.23W
06/19/2008 E1.75 INCH GREENE MO AMATEUR RADIO
&&
KARDELLLocal storm report, Jun 19, 3:38 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
338 PM CDT THU JUN 19 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0332 PM TSTM WND GST 2 E SPRINGFIELD 37.20N 93.25W
06/19/2008 E70 MPH GREENE MO TRAINED SPOTTER
&&
KARDELLThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 1:10 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Hickory | 40 min |
| Jun 19, 1:37 PM CDT | Severe Thunderstorm Warning | SGF | Polk | 53 min |
| Jun 19, 2:31 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Greene, Polk, Webster | 44 min |
| Jun 19, 3:06 PM CDT | Tornado Warning | SGF | Greene, Webster | 39 min |
| Jun 19, 3:22 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Stone, Taney | 53 min |
| Jun 19, 3:38 PM CDT | Flash Flood Warning | SGF | Dallas, Greene, Hickory, Polk, Webster | 6 hr |
| Jun 19, 4:12 PM CDT | Severe Thunderstorm Warning | SGF | Taney | 63 min |
| Jun 19, 4:16 PM CDT | Flash Flood Warning | SGF | Christian, Taney | 6 hr |
| Jun 19, 4:39 PM CDT | Tornado Warning | SGF | Christian | 21 min |
| Jun 19, 6:27 PM CDT | Severe Thunderstorm Warning | SGF | Morgan | 63 min |
Nearby
Tornado Warnings in Missouri, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.